- Open Access
Erratum to: Synthetic and natural antioxidants attenuate cisplatin-induced vomiting
BMC Pharmacology and Toxicology volume 18, Article number: 9 (2017)
- The original article was published in BMC Pharmacology and Toxicology 2017 18:4
After publication of the original article , it was brought to our attention that the unit for concentration in the first column of Table 2 should read μg/mL. In addition, the 9th row in Table 2 should read EC50 (μg/mL).
The original article was corrected. The corrections have been published in this erratum for quick reference. We apologise for any confusion this may have caused.
Alam J, Subhan F, Ullah I, Shahid M, Ali G, Sewell RDE. Synthetic and natural antioxidants attenuate cisplatin-induced vomiting. BMC pharmacol toxicol. 2017;18(4):1–11.
The online version of the original article can be found under doi:10.1186/s40360-016-0110-9.
About this article
Cite this article
Alam, J., Subhan, F., Ullah, I. et al. Erratum to: Synthetic and natural antioxidants attenuate cisplatin-induced vomiting. BMC Pharmacol Toxicol 18, 9 (2017). https://doi.org/10.1186/s40360-017-0117-x